CASE REPORT
Year : 2014  |  Volume : 16  |  Issue : 1  |  Page : 32-34

Ethambutol induced acute ocular toxicity: A rare case report!


Department of Medicine, Kasturba Medical College, Attavar, Mangalore, Karnataka, India

Correspondence Address:
Dr. Parul Kodan
Department of Medicine, Kasturba Medical College, Manipal University, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2276-7096.132575

Rights and Permissions

Ethambutol is a widely used first line agent against tuberculosis, which still remains a disease of significant morbidity and mortality in the developing world. We hereby present a rare case of ethambutol induced acute blindness. Even though, it is a rare incidence of severe form of toxicity of this widely used drug the possible consequences can be alarming for the medical fraternity who is rampantly using this drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2644    
    Printed102    
    Emailed1    
    PDF Downloaded235    
    Comments [Add]    

Recommend this journal